Solution of two-mode bosonic Hamiltonians and related physical systems

R. Koç, H. Tütüncüler, M. Koca

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We have constructed the quasi-exactly-solvable two-mode bosonic realizations of su(2) and su(1, 1) algebra. We derive the relations leading to the conditions for quasi-exact solvability of two-boson Hamiltonians by determining a general procedure which maps the Schwinger representations of the su(2) and su(1, 1) algebras to the Gelfand-Dyson representations, respectively. This mapping allows us to study nonlinear quantum-optical systems in the framework of quasi-exact solvability. Our approach also leads to a simple construction of special functions of two variables which are the most appropriate functions to study quasi-probabilities in quantum optics.

Original languageEnglish
Pages (from-to)909-920
Number of pages12
JournalII Nuovo Cimento B Series 11
Volume119
Issue number10
DOIs
Publication statusPublished - Oct 2004

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this